MathSciNet Relay Station
MathSciNet bibliographic data
MR1261594 (95a:94002) 94A12 (41A65)
Aldroubi, Akram; Unser, Michael Sampling procedures in function spaces and asymptotic equivalence with Shannon's sampling theory. Numer. Funct. Anal. Optim. 15 (1994), no. 1-2, 1–21.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement